# SDR ASAA2022072039174

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 53,106 hours, 15,595 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Warning Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEN 1 DRIVE LIGHT ON JUST BEFORE TOO PERFORMED QRH DISCONNECTED DRIVE. GROUNDED - YES. REMOVED AND REPLACED LEFT HAND IDG PER B737-800 AMM 24-11-11. OPS TEST AND LEAK CHECK GOOD.
